# SDR CALA2016092700697

- Difficulty date: September 27, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 56,253 hours, 19,926 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE AT 6-7000 FT, NR 2 ENG ROLLED BACK APPROX 10-15% FOR 3-4 SECONDS. ALL ENGINES INDICATIONS NORMAL. LIGHTNING STIKE INSPECTION COMPLETE.
